Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/108094
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Exterior splashes and linear sets of rank 3
Author: Barwick, S.
Jackson, W.
Citation: Discrete Mathematics, 2016; 339(5):1613-1623
Publisher: Elsevier
Issue Date: 2016
ISSN: 0012-365X
1872-681X
Statement of
Responsibility: 
S.G. Barwick, Wen-Ai Jackson
Abstract: Abstract not available
Keywords: Subplanes; sublines; linear sets; sherk surfaces; circle geometries
Rights: Crown Copyright © 2015 Published by Elsevier B.V. All rights reserved.
RMID: 0030043335
DOI: 10.1016/j.disc.2015.12.018
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_108094.pdfRestricted Access424.89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.